Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Loss of appetite, acidity, flatulence, weight loss, cold, cough. Treatment?

Hi Doctor, I was working very hard in a lab for past one year with extremely busy schedule and working by standing whole day. I just changed my job in last year which is mainly an official job sitting the whole day in front of PC. This change made me to loose my hunger, I have frequent acidity. I have lots of flatus at each afternoon. I have lost my weight and remains ill cough/ cold with fluctuating immunity after around 10-15 days. How, can I balance my life. Please reply.
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

I suggest you to go for a walk daily. Take a membership in a zym. Regular exercise is important.

I suggest you to do yoga and meditation. This will help in the management of stress.

Take a regular diet. Reduce on your coffee and tea.

Consult your doctor who may prescribe antacids for your acidity.

Hope this helps.
Take care.
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor